# SDR RAIA960216

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Rt Mlg
- Part time: 5,526 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - FLT 4784 - RIGHT GREEN DOWN AND LOCKED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE CLEANED RIGHT MLG DOWNLOCK SWITCH, GEAR SWING GOOD.  (X)
